# SDR DALA1124270942

- Difficulty date: March 31, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 57,736 hours, 43,622 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOR AFT CARGO JAMB LOWER BEAM REPLACEMENT, TOOLING DAMAGE WAS FOUND ON LONGERON 29R AT STA 1219.  REPAIRED PER ERA 491438-14 REV ORIG.
